RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 71–84 (Mi mz3151)  

Solvability of Fuchsian equations depending on a parameter

V. V. Lychagin

International Center "Sophus Lie"

Full text: PDF file (1319 kB)

English version:
Mathematical Notes, 1991, 50:6, 1263–1273

Bibliographic databases:

UDC: 517
Received: 14.03.1991

Citation: V. V. Lychagin, “Solvability of Fuchsian equations depending on a parameter”, Mat. Zametki, 50:6 (1991), 71–84; Math. Notes, 50:6 (1991), 1263–1273

Citation in format AMSBIB
\Bibitem{Lyc91}
\by V.~V.~Lychagin
\paper Solvability of Fuchsian equations depending on a parameter
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 71--84
\mathnet{http://mi.mathnet.ru/mz3151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150636}
\zmath{https://zbmath.org/?q=an:0778.34005|0752.34006}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1263--1273
\crossref{https://doi.org/10.1007/BF01158268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500032}


Linking options:
  • http://mi.mathnet.ru/eng/mz3151
  • http://mi.mathnet.ru/eng/mz/v50/i6/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:75
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020